# SDR SWAA2018070223236

- Difficulty date: June 18, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED TRAILING EDGE, UPPER FIXED PANEL INBOARD OF THE INBOARD DEFLECTOR RIB, INTERCOSTAL STIFFENER ANGLE CRACKED.  R&R CLIP IAW SRM & DWG.
